Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 241712, 8 pages
http://dx.doi.org/10.1155/2014/241712
Research Article

Zagreb Eccentricity Indices of the Generalized Hierarchical Product Graphs and Their Applications

1School of Mathematics, Shandong University, Jinan 250100, China
2Department of Mathematics, Changji University, Changji 831100, China

Received 12 October 2013; Accepted 22 December 2013; Published 10 February 2014

Academic Editor: Juan Manuel Peña

Copyright © 2014 Zhaoyang Luo and Jianliang Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhaoyang Luo and Jianliang Wu, “Zagreb Eccentricity Indices of the Generalized Hierarchical Product Graphs and Their Applications,” Journal of Applied Mathematics, vol. 2014, Article ID 241712, 8 pages, 2014. https://doi.org/10.1155/2014/241712.